Oberwolfach Reports

Full-Text PDF (604 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 12, Issue 3, 2015, pp. 2265–2328
DOI: 10.4171/OWR/2015/39

Published online: 2016-04-29

Reductions of Shimura Varieties

Laurent Fargues[1], Ulrich Görtz[2], Eva Viehmann[3] and Torsten Wedhorn[4]

(1) Université de Paris VI, France
(2) Universität Essen, Germany
(3) TU München, Garching, Germany
(4) Universität Paderborn, Germany

The aim of this workshop was to discuss recent developments in the theory of reductions of Shimura varieties and related topics. The talks presented new methods and results that intertwine a multitude of topics such as geometry and cohomology of moduli spaces of abelian varieties, $p$-divisible groups and Drinfeld shtukas, $p$-adic Hodge theory, and the Langlands program.

No keywords available for this article.

Fargues Laurent, Görtz Ulrich, Viehmann Eva, Wedhorn Torsten: Reductions of Shimura Varieties. Oberwolfach Rep. 12 (2015), 2265-2328. doi: 10.4171/OWR/2015/39